A female asked:
Disclaimer

ever since i got on the depo-provera shot i've had spotting. i also bleed moderately/severely after a vaginal or clitoral orgasm. what should i do?

1 doctor answer
Dr. Jodi Ritsch
27 years experience Family Medicine
See your doctor: If you are new to depo, this may improve over time. Spotting can last for months with this medication but could also be a sign of irritation on the cervix. See your doctor if it continues. You may have to consider other forms of birth control. Always use condoms to protect against sexually transmitted diseases.
Answered on Dec 29, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old female asked:
Dr. Alan Gerber
39 years experience Obstetrics and Gynecology
Endometrium shedding: Your uterus contacts during orgasm and your uterine lining is thin while on depo provera (medroxyprogesterone) and this may cause bleeding to occur.
2
2 thanks
A 22-year-old female asked:
Dr. Olaf Johansen
36 years experience Colon and Rectal Surgery
Yes: If you are having ongoing frequent vaginal bleeding you do need to follow up with your gynecologist.
A female asked:
Dr. Laura McMullen
21 years experience Pediatrics
The : The source of vaginal bleeding after sex or masturbation involving the insertion of an object is most commonly from the cervix - the part of the uteru ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Bassam Amawi
49 years experience Psychiatry
Endometriosis?: I feel bad for u , but u need to address this with u OB physician. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month